Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

August 13, 2015Marion County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 13, 2015, 7:49 PM EDT for Marion County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2015, 7:49 PM EDT (23:49 UTC)
Expired
Aug 13, 2015, 8:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Marion County, GA

The radar

The Atlanta radar (KFFC), 94 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1149 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

832 
WWUS82 KFFC 132349
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT THU AUG 13 2015
 
GAZ091-140015-
MARION GA-
749 PM EDT THU AUG 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION COUNTY UNTIL 815
PM EDT...

AT 749 PM EDT...A STRONG THUNDERSTORM WAS NEAR JUNCTION CITY...OR 10
MILES SOUTH OF TALBOTTON. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OAKLAND...MARION ESTATES...JUNIPER AND TAZEWELL. 

LAT...LON 3252 8464 3253 8460 3253 8456 3254 8456
      3254 8454 3255 8454 3254 8451 3255 8449
      3256 8449 3256 8445 3254 8445 3252 8443
      3249 8443 3249 8442 3232 8444
TIME...MOT...LOC 2349Z 042DEG 2KT 3253 8447 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 13, 3:16 PM EDT, 4 hours 33 minutes earlier.

Area forecast discussion, Aug 13, 3:16 PM EDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT THU AUG 13 2015

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS
ACROSS THE AREA THIS AFTERNOON. THESE SHOWERS STARTED A BIT
EARLIER THAN ORIGINALLY EXPECTED AND HAVE GROWN OVER THE PAST FEW
HOURS. THEY SHOULD CONTINUE THROUGH THIS EVENING AND DIMINISH
AROUND SUNSET. MOISTURE CONTINUE TO INCREASE IN THE SHORT TERM SO
SHOULD SEE MORE ISOLATED TO SCATTERED SHRA/TSRA FRIDAY AS WELL.
EXPECTING A BIT MORE CLOUD COVER OVERNIGHT. ALSO EXPECTING A BIT
LESS INSTABILITY FRIDAY SO ANY THUNDERSTORMS THAT DO DEVELOP
SHOULD ALSO STAY BELOW SEVERE LIMITS.

01

.LONG TERM /SATURDAY THROUGH THURSDAY/...
TRENDS FOR THE LONG TERM REMAIN THE SAME. ALTHOUGH SOMEWHAT WEAKER
COMPARED TO YESTERDAY...THERE STILL IS SOME EVIDENCE OF AN UPPER
LEVEL DISTURBANCE AT THE BEGINNING OF THE EXTENDED THAT WILL HELP TO
KEEP THE RAIN CHANCES AROUND FOR NORTH GEORGIA. BY THE END OF THE
WEEKEND...BETTER MOISTURE RETURNS TO CENTRAL GEORGIA AND THUS
SPREADING CHANCE POPS TO MUCH OF CENTRAL GEORGIA. AS THE MOISTURE
SPREADS NORTHWARD AND A WEAK UPPER WAVE AFFECTS THE CWA
MONDAY...THESE CHANCE POPS SPREAD TO THE WHOLE CWA. TOWARDS THE
MIDDLE OF THE WORK WEEK THOUGH...THE GFS AND ECMWF BEGIN TO DIVERGE
WITH THE ECMWF KEEPING A WEAK TROUGH AND BETTER MOISTURE OVER THE
SOUTHEAST WHILE THE GFS PUSHES THE DEEPER MOISTURE AND TROUGH
EASTWARD. GIVEN DIFFERENCES...HAVE LEANED TOWARDS PERSISTENCE WITH
THE GENERIC...NEAR CLIMO POPS. THE PREVIOUS DISCUSSION FOLLOWS...

11

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
FORECAST LOOKS TO BE CHARACTERIZED BY A RATHER STAGNANT AIRMASS
AND THE TYPICAL SUMMERTIME DIURNAL/OROGRAPHIC ENHANCED CONVECTION
AS THE REGION WILL BE WITHOUT ANY CLEAR SYNOPTIC SCALE FORCING
MECHANISM THRU THE WEEKEND. EASTERLY LOW LEVEL FETCH SHOULD ALLOW
FOR MOISTURE TRANSPORT OFF THE ATLANTIC AND ANY INSTABILITY
AVAILABLE FOR SHOWER AND STORM CHANCES SHOULD MAINLY PERTAIN TO
THE FAR NORTH AND PORTIONS OF CENTRAL GA FOR SATURDAY AND
SUNDAY...THEN CHANCES EXPANDING AREA-WIDE FOR THE WORKWEEK. SOME
WEAK IMPULSES IN THE UPPER FLOW MAY PROVIDE SOME EXTRA FOCUS FOR
DEVELOPMENT MONDAY THRU WED THOUGH SOME DISCREPANCIES EXIST IN THE
MODEL SOLUTIONS. NO BIG SWINGS IN TEMPERATURES EXPECTED...BUT
MAGNITUDES SHOULD STAY NEAR NORMS TO SLIGHTLY BELOW FOR THE
MAJORITY OF THE PERIOD THEN A TAD WARMER BY MIDWEEK.

BAKER

&&

.AVIATION...
18Z UPDATE...
SHOWERS WITH ISOLATED THUNDERSTORMS ACROSS THE AREA BUT NOTHING
SEVERE. THESE SHOWERS SHOULD CONTINUE THROUGH THE AFTERNOON THEN
DIMINISH AROUND 00Z. THESE SHOWERS ARE VERY ISOLATED AT THE MOMENT
SO NOT PUTTING THEM IN EVERY TAF BUT THEY ARE AFFECTING A FEW OF
THE ATL AREA TAFS. WINDS ARE MAINLY OUT OF THE EAST TO SE IN THE
5-10KT RANGE. WILL SEE SOME HIGHER GUST IN AND AROUND SHRA/TSRA
ACTIVITY. CEILINGS ARE SCT TO BKN IN THE 3000-6000FT RANGE AND
SHOULD STAY ABOVE VFR MINIMUMS. NO RESTRICTIONS TO VSBYS EXPECTED.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  90  68  91 /  20  20  10  10
ATLANTA         71  90  70  89 /  20  20  20  10
BLAIRSVILLE     64  83  64  82 /  20  30  20  20
CARTERSVILLE    68  90  67  89 /  20  20  20  10
COLUMBUS        72  93  71  92 /  30  20  20  20
GAINESVILLE     70  89  69  87 /  20  20  20  10
MACON           70  93  68  92 /  30  20  20  20
ROME            68  90  67  89 /  10  20  20  20
PEACHTREE CITY  69  90  67  89 /  20  20  20  10
VIDALIA         71  93  70  91 /  30  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....11
AVIATION...01
Hazardous weather outlook, Aug 13, 4:53 PM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT THU AUG 13 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
453 PM EDT THU AUG 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT...

...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE PARTS
OF NORTH AND CENTRAL GEORGIA INTO THIS EVENING...

WEATHER HAZARDS EXPECTED...
BRIEF GUSTY WINDS... OCCASIONAL CLOUD TO GROUND LIGHTNING AND
LOCALLY HEAVY DOWNPOURS ARE THE MAIN STORM THREATS. SLOW MOVING
STORMS COULD RESULT IN MINOR FLOODING ALONG LOW LYING...
FLOOD PRONE AREAS.

DISCUSSION...
AN UPPER DISTURBANCE WILL INTERACT WITH SUFFICIENT ATLANTIC MOISTURE
AND INCREASING INSTABILITY DURING DAYTIME HEATING TO PRODUCE
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MID TO LATE
EVENING. SEVERE STORMS ARE NOT EXPECTED AND CONVECTION SHOULD END BY
10 PM WITH LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SLIGHT TO LOW END CHANCES OF THUNDERSTORMS ARE POSSIBLE WITH
DAYTIME HEATING FOR PORTIONS OF THE AREA THROUGH THE
WEEKEND. CHANCES LOOK TO INCREASE SOMEWHAT GOING INTO THE WORK
WEEK AS SOME WEAK UPPER DISTURBANCES COULD AID IN COVERAGE OF
DEVELOPMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 13, 6:13 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT THU AUG 13 2015

GAZ080-132245-
TAYLOR GA-
613 PM EDT THU AUG 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR TAYLOR COUNTY UNTIL 645 PM EDT...

AT 613 PM EDT...A STRONG THUNDERSTORM WAS NEAR BUTLER. THIS STORM WAS
NEARLY STATIONARY.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUTLER AND FICKLING MILL.

LAT...LON 3265 8432 3266 8418 3253 8409 3251 8437
TIME...MOT...LOC 2213Z 346DEG 4KT 3262 8424
Special weather statement, Aug 13, 6:15 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT THU AUG 13 2015

GAZ042-052-132245-
HEARD GA-CARROLL GA-
615 PM EDT THU AUG 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEARD AND SOUTHWESTERN CARROLL
COUNTIES UNTIL 645 PM EDT...

AT 615 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR RANBURNE TO NEAR CENTRALHATCHEE...AND MOVING SOUTHWEST AT 15
MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CARROLLTON...FRANKLIN...BOWDON...MOUNT ZION...EPHESUS...
CENTRALHATCHEE...ROOPVILLE...LOWELL...PARAN...TYUS...FROLONA...PLANT
WANSLEY...TEXAS...ROOSTERVILLE...JOHN TANNER STATE PARK...GLENN...
BLACKJACK MOUNTAIN AND WARESVILLE.

LAT...LON 3365 8530 3366 8526 3347 8496 3345 8497
      3345 8499 3344 8499 3343 8501 3341 8501
      3314 8520 3313 8523 3313 8524 3362 8533
      3363 8533
TIME...MOT...LOC 2215Z 027DEG 11KT 3358 8535 3338 8505
Local storm report, Aug 13, 6:33 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT THU AUG 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND DMG     3 ESE JARRELL           32.65N  84.24W
08/13/2015                   TAYLOR             GA   911 CALL CENTER

            A LARGE TREE AND POWER LINES WERE BLOWN DOWN ACROSS
            STATE ROUTE 208 NEAR LAKE MARY.

&&

EVENT NUMBER FFC1500636

RWILLIS
Local storm report, Aug 13, 6:38 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT THU AUG 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND DMG     2 E JARRELL             32.66N  84.26W
08/13/2015                   TAYLOR             GA   911 CALL CENTER

            TWO TREES WERE BLOWN DOWN NEAR THE INTERSECTION OF
            MONTFORT RD AND HIGHWAY 19.

&&

EVENT NUMBER FFC1500637

RWILLIS
Special weather statement, Aug 13, 6:46 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT THU AUG 13 2015

GAZ042-052-132330-
HEARD GA-CARROLL GA-
646 PM EDT THU AUG 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEARD AND SOUTHWESTERN CARROLL
COUNTIES UNTIL 730 PM EDT...

AT 646 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR BOWDON TO NEAR ROOPVILLE TO CENTRALHATCHEE...AND MOVING WEST AT
5 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CARROLLTON...FRANKLIN...BOWDON...EPHESUS...CENTRALHATCHEE...
ROOPVILLE...LOWELL...PARAN...TYUS...FROLONA...PLANT WANSLEY...
TEXAS...ROOSTERVILLE...GLENN...BLACKJACK MOUNTAIN AND WARESVILLE.

LAT...LON 3361 8521 3357 8505 3321 8497 3318 8508
      3320 8511 3316 8512 3313 8524 3361 8533
TIME...MOT...LOC 2246Z 075DEG 5KT 3358 8524 3348 8510 3336 8510
Special weather statement, Aug 13, 7:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT THU AUG 13 2015

GAZ091-140015-
MARION GA-
749 PM EDT THU AUG 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION COUNTY UNTIL 815
PM EDT...

AT 749 PM EDT...A STRONG THUNDERSTORM WAS NEAR JUNCTION CITY...OR 10
MILES SOUTH OF TALBOTTON. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OAKLAND...MARION ESTATES...JUNIPER AND TAZEWELL.

LAT...LON 3252 8464 3253 8460 3253 8456 3254 8456
      3254 8454 3255 8454 3254 8451 3255 8449
      3256 8449 3256 8445 3254 8445 3252 8443
      3249 8443 3249 8442 3232 8444
TIME...MOT...LOC 2349Z 042DEG 2KT 3253 8447

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 3:01 PM EDTSpecial Weather StatementFFCClayton29 min
Aug 13, 3:42 PM EDTSpecial Weather StatementFFCDouglas33 min
Aug 13, 3:43 PM EDTSpecial Weather StatementFFCHenry32 min
Aug 13, 4:14 PM EDTSpecial Weather StatementFFCHenry31 min
Aug 13, 4:42 PM EDTSpecial Weather StatementFFCButts48 min
Aug 13, 4:45 PM EDTSpecial Weather StatementFFCPaulding45 min
Aug 13, 4:48 PM EDTSpecial Weather StatementFFCDeKalb42 min
Aug 13, 5:27 PM EDTSpecial Weather StatementFFCCarroll33 min
Aug 13, 5:29 PM EDTSpecial Weather StatementFFCGwinnett31 min
Aug 13, 5:36 PM EDTSpecial Weather StatementFFCNewton24 min
Aug 13, 5:38 PM EDTSpecial Weather StatementFFCTaylor37 min
Aug 13, 5:49 PM EDTSevere Thunderstorm WarningFFCTaylor26 min
Aug 13, 6:13 PM EDTSpecial Weather StatementFFCTaylor32 min
Aug 13, 6:15 PM EDTSpecial Weather StatementFFCHeard30 min
Aug 13, 6:46 PM EDTSpecial Weather StatementFFCHeard44 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.